# SDR MALA020147

- Difficulty date: January 31, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N533XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2367
- System (JASC): 3210 · Main Landing Gear
- Part: Intransit Light
- Stage of operation: NR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

During Flight 3410 on Gear retraction both Main Gear Intransit lights remain on.
